This article is cited in 5 scientific papers (total in 5 papers)
Quantum extensions of semigroups generated by Bessel processes
F. Fagnola a , R. Monte b a University of Genova, Department of Mathematics
b Università degli Studi di Palermo
Abstract:
We construct a quantum extension of the Markov semigroup of the classical Bessel process of order ν ⩾ 1 to the noncommutative von Neumann algebra β ( L 2 ( 0 , + ∞ ) ) of bounded operators on L 2 ( 0 , + ∞ ) .
Received: 20.05.1996
Citation:
F. Fagnola, R. Monte, “Quantum extensions of semigroups generated by Bessel processes”, Mat. Zametki , 60 :4 (1996), 519–537 ; Math. Notes , 60 :4 (1996), 389–401
Linking options:
https://www.mathnet.ru/eng/mzm1860 https://doi.org/10.4213/mzm1860 https://www.mathnet.ru/eng/mzm/v60/i4/p519
1
CITATION
1
Total citation
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
5
CITATIONS
5
Total citations
1
Recent citation
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 272 Full-text PDF : 169 References: 42 First page: 2